Moments of order statistics of Topp-Leone distribution

Genc A. İ.

STATISTICAL PAPERS, vol.53, no.1, pp.117-131, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1007/s00362-010-0320-y
  • Title of Journal : STATISTICAL PAPERS
  • Page Numbers: pp.117-131
  • Keywords: Topp-Leone distribution, Order statistics, Moments of order statistics, Moment relations, RECURRENCE RELATIONS


We derive explicit algebraic expressions for both of the single and product moments of order statistics from Topp-Leone distribution. We also give an identity about single moments of order statistics. These expressions will be useful for computational purposes.